# SDR UALA2010120604459

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,915 hours, 10,668 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102304
- Part serial: 13
- Condition: Faulty
- Location: Air Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT LT TRIM AIR PRESSURE FLUCTUATING, POOR AIR QUALITY, AND TEMP CTL DIFFICULT. SELECTED THE LT TRIM AIR SWITCH TO OFF IAW FLT MAN AS A PRECAUTION.   SAMC TEXT: CREW REPORT AIR HAD AN OZONE TYPE ODOR, IMPROVED WITH TRIM AIR SWITCH OFF. ACP FIM 21-51 T803. REPLACED FLOW SENSOR IAW MM, OPS OK.
